Inequalities for the Mixed Radial Blaschke-Minkowski Homomorphisms and the Applications
Applied and Computational Mathematics
Volume 9, Issue 1, February 2020, Pages: 14-19
Received: Dec. 8, 2019; Accepted: Dec. 19, 2019; Published: Apr. 17, 2020
Views 264      Downloads 101
Weidong Wang, Department of Mathematics, China Three Gorges University, Yichang, China; Three Gorges Mathematical Research Center, China Three Gorges University, Yichang, China
Article Tools
Follow on us
The notion of intersection body is introduced by Lutwak in 1988, it is one of important research contents and led to the studies of Busemann-Petty problem in the Brunn-Minkowski theory. Based on the properties of the intersection bodies, Schuster introduced the notion of radial Blaschke-Minkowski homomorphisms and proved a lot of related inequalities. In this paper, by applying the dual mixed volume theory and analytic inequalities, we first give a lower bound of the dual quermassintegrals for the mixed radial Blaschke-Minkowski homomorphisms. As its an application, we get a reverse form of the well-known Busemann intersection inequality. Further, a Brunn-Minkowski type inequality of the Lp radial Minkowski sum for the dual quermassintegrals of mixed radial Blaschke-Minkowski homomorphisms is established, and then the intersection body version of this Brunn-Minkowski type inequality is yielded. From this, we not only extend Schuster's related result but also obtain the Brunn-Minkowski type inequalities of Lp harmonic radial sum and Lp radial Blaschke sum, respectively.
Dual Quermassintegral, Intersection Body, Radial Blaschke-Minkowski Homomorphism, Busemann Intersection Inequality, Lp Radial Minkowski Sum
To cite this article
Weidong Wang, Inequalities for the Mixed Radial Blaschke-Minkowski Homomorphisms and the Applications, Applied and Computational Mathematics. Vol. 9, No. 1, 2020, pp. 14-19. doi: 10.11648/j.acm.20200901.12
Copyright © 2020 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License ( which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
R. J. Gardner, ``Geometric Tomography", Second ed., Cambridge Univ. Press, Cambridge, 2006.
E. Lutwak, ``intersection bodies and dual mixed volumes", Adv. Math., 71 (1988), 531-538.
R. J. Gardner, ``Intersection bodies and the Busemann-Petty problem", Trans. Amer. Math. Soc., 342 (1994) 435-445.
A. Koldlbsky, ``A functional analytic approach to intersection bodies", Geom. Funct. Anal., 10 (2000), 1507-1526.
G. S. Leng and C. J. Zhao, ``Inequalities for dual quermassintegrals of mixed intersction bodies", Proc. Indian Acad. Sci., 115 (2003), 79-91.
G. S. Leng and C. J. Zhao, ``Brunn-Minkowski inequality for mixed intersection bodies", J. Math. Anal. Appl., 301 (2005), 115-123.
R. Schneider, ``Convex Bodies: The Brunn-Minkowski theory", 2nd edn, Cambridge University Press, Cambridge, 2014.
G. Y. Zhang, ``Centered bodies and dual mixed volumes", Trans. Amer. Math. Soc., 345 (1994), 777-801.
G. Y. Zhang, ``A positive solution to the Busemann-Petty problem in $R^4$", Ann. of Math., 149 (1999), 2: 535-543.
F. E. Schuster, ``Volume inequalities and additive maps of convex bodies", Mathematika, 53 (2006), 211-234.
F. E. Schuster, ``Valuations and Busemann-Petty type problems", Adv. Math., 219 (2008), 344-368.
W. Wang, L. J. Liu and B. W. He ``Lp radial Blaschke-Minkowski homomorphisms", Taiwan J. Math., 15 (2011), 1183-1199.
B. Chen and W. D. Wang, ``A type of Busemann-Petty problems for Blaschke-Minkowski homomorphisms", Wuhan University Journal of Natural Sciences, 23 (2018), 289-294.
B. Chen and W. D. Wang, ``Some inequalities for Lp radial Blaschke-Minkowski homomorphisms", Quaest. Math., 42 (2019), 391-405.
Y. B. Feng, W. D. Wang and J. Yuan, ``Differences of quermass- and dual quermassintegrals of Blaschke-Minkowski and radial Blaschke-Minkowski homomorphisms", B. Belg. Math. Soc-Sim, 21 (2014), 577-592.
L. J. Liu, ``Mixed radial Blaschke-Minkowski homomorphisms and comparison of volumes", Math. Inequal. Appl., 16 (2013), 401-412.
Z. H. Shen and W. D. Wang, ``Lp radial Blaschke-Minkowski homomorphisms and Lp dual affine surface areas", Mathematics, 7 (2019), 343: 14 pages.
W. D. Wang, H. P. Chen and Y. Y. Zhang, ``Busemann-Petty problem for the $i$-th radial Blaschke-Minkowski homomorphisms", Filomat, 32 (2018), 6819-6827.
B. Wei, W. D. Wang and F. H. Lu, ``Inequalities for radial Blaschke-Minkowski homomorphisms", Ann. Pol. Math., 113 (2015), 243-253.
C. J. Zhao, ``Radial Blaschke-Minkowski homomorphisms and volume differences", Geom. Dedicata, 154 (2011), 81-91.
C. J. Zhao, ``On radial Blaschke-Minkowski homomorphisms", Geom. Dedicata, 167 (2013), 1-10.
C. J. Zhao, ``On raidal and polar Blaschke-Minkowski homomorphisms", Proc. Amer. Math. Soc., 141 (2013), 667-676.
C. J. Zhao, ``On Blaschke-Minkowski homomorphisms and radial Blaschke-Minkowski homomorphisms", J. Geom. Anal., 25 (2015), 1-16.
X. Zhao and W. D. Wang, ``Brunn-Minkowski inequalities for the Lp and Lp radial Blaschke-Minkowski homomorphisms", IAENG International Journal of Applied Mathematics, 49 (2019), 1-5.
Y. Zhou and W. D. Wang, ``Some Brunn-Minkowski type inequalities for Lp radial Blaschke-Minkowski homomorphisms", J. Inequal. Appl., 2016 (2016), 183, 11 pages.
H. Busemann, ``Volum in terms of concurrent cross-sections", Pacofoc J. Math., 3 (1953), 1-12.
R. J. Gardner, ``The Brunn-Minkowski inequality", Bull. Amer. Math. Soc., 39 (2002), 355-405.
G. Y. Zhang, ``Convolutions, transforms, and convex bodies", Proc. London Math. Soc., 78 (1999), 77-115.
J. Y. Wang and W. D. Wang, ``General Lp-dual Blaschke bodies and the applications", J. Inequal. Appl., 2015 (2015), 233, 11 pages.
E. Lutwak, ``Dual mixed volumes", Pacific J. Math., 58 (1975), 531-538.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186